H-Index
12
Scimago Lab
powered by Scopus
eISSN: 1941-5923

Logo



Uncommon cutaneous lesions under immunosuppressive therapy

Keiji Sugiura, Mariko Sugiura, Tsuneo Ueki, Norihiko Goto, Akio Katayama, Akira Ito

Am J Case Rep 2009; 10:218-220

ID: 878285

Published: 2009-11-30


Background: Sarcoidosis may be induced by CD4 T helper cell type-1 T-lymphocytes. Because the action process of cyclosporine inhibits IL-2 mediated T cells, cyclosporine is not sufficient to inhibit sarcoidosis.
Case Report: A 45-year-old man receiving immunosuppressive therapy developed erythema and scales on his face in 2007. Our diagnosis was sarcoidal granulomas based on immunohistopathological findings and no results of polymerase chain reaction for TB or mycobacterium analysis. We treated the patient
using steroid tablets and ointment, which, combined with a pulsed light system for telangiectasia, improved his condition.
Conclusions: This is a common cutaneous disease that occurs after renal transplantation, as has been seen in clinical findings. Although the patient’s conditions developed under immunosuppressive therapy, the treatment had to involve adequate steroids for the treatment of sarcoidosis after renal transplantation. Because cyclosporine was used, the occurrence of sarcoidal granulomas is an uncommon findings result.

Keywords: renal transplantation, Granuloma, sarcoidosis, immunosuppressive therapy, steroid



Back